J. Comp. Math., 8 (1990), pp. 241-251.


On The Problem Of Best Rational Approximation With Interpolating Constraints (II)

Jia-Kai Li 1, Guo-liang Xu 1

1 Computing Center, Academia Sinica, China

Received 1987-11-7 Revised Online 2006-12-10

Abstract

This paper is a continuation of [2]. In this part of the conjoint paer, we establish some results about uniqueness /non-uniqueness, the properties for the set of best approximants, strong uniqueness and continuity of the best approximation operator.

Key words:


 

The Global Science Journal